Thunderstorm Wind, Warren
- When
- June 26, 5:15 PM CST
- Where
- Warren County, Marthasville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.633, -91.067
Thunderstorms winds downed a couple of large trees in Marthasville. In Wright City, a couple of outbuildings were destroyed near Interstate 70 and Highway F.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Thunderstorms winds downed a couple of large trees in Marthasville. In Wright City, a couple of outbuildings were destroyed near Interstate 70 and Highway F.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 26, 1:30 PM CST, 3 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 230 PM CDT THU JUN 26 2003 .DISCUSSION... STRONG SHORT WAVE AT 500 FOR JUNE WAS ROLLING OUT OF THE UPPER MIDWEST THIS MORNING. 150 M HFC AT INL WAS INITIALIZED WELL BY THE ETA. STRATUS WAS CLEARING OUT OF THE REGION IN LINE WITH THE NGM/ETA TIME CROSS SECTIONS. CLEAR COOL NIGHT ON TAP FOR TONIGHT WITH LOWS IN THE 50S MOST AREAS. RIDGING WILL OCCUR OVER THE NEXT DAY OR TWO PROVIDING PLENTY OF SUN OVER THE CWA WITH NWLY WINDS. THE 12C ISOTHERM AT H850 DROPPED TO JUST BELOW I-70 IN MISSOURI KEEPING THINGS COOL TODAY AND INTO TONIGHT. ANOTHER DISTURBANCE FORMS ON THE HEALS OF THIS RECENT FROPA ALTHOUGH WITH LESS UPPER AIR SUPPORT. WINDS RETURN OUT OF THE SW BY SAT PROVIDING WAA AND MORE HUMID CONDITIONS ON SAT. H850 TEMPS BOUNCE BACK UP TO 18C IN NRN AND WSTRN ZONES AND 17C NEAR THE CITY AND TO THE SE. AVN/ETA INDICATE STRONG THETA-E RIDGING NEAR THE SFC WHICH SHOULD KEEP MOST OF THE PRECIP TO THE NORTH AND WEST OF THE CWA SAT NIGHT. WITH THIS IN MIND WILL LEAVE SMALL POPS IN NORTHERN ZONES. IN THE EXTENDED PERIOD...COULD SEE SOME PRECIP BY SUN AFTERNOON AND MON WITH PASSING OF SHORTWAVE TROUGH. MODELS PROVIDE LITTLE INDICATION OF PRESENCE OF MUCH CAPE SO NOT TOO CONCERNCED OF ANYTHING SEVERE. THE GFS AND UKMET ARE SIMILAR FOR SUN EVENING WITH 500 TROF ACROSS THE CNTRL/SRN PLAINS WITH THE GFS DEEPER THAN THE UKMET. TROF FORECAST TO SLIDE SLOWLY EWD BY TUE WITH RIDGE BUILDING ACROSS THE SRN ROCKIES. .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. PETTEGREW/SCHROEDER
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271045- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 630 AM CDT THU JUN 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WITH RICHER MOISTURE MAKING A RETURN TO THE AREA AND A LOW PRESSURE TROUGH SETTLING ACROSS NORTHERN MISSOURI AND CENTRAL ILLINOIS...THE CHANCE OF THUNDERSTORMS WILL ALSO RETURN BEGINNING SATURDAY AFTERNOON AND CONTINUING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT... HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE) TES
The St Louis radar (KLSX), 34 km away, was scanning. The volume nearest the first event began at 23:13 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365159, 5365160.